# SDR UIEA2021012400109

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,384 hours, 17,033 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 018550000
- Part serial: 0905200033820
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START (AT START, FAULT FLASH ONCE, RUN FLASH TWICE) NO VOLTAGE DROP OR STARTER ENGAGEMENT.  TRANSFERRED TO MDDR 141330, IAW MEL 49-11-01A, CAT C.  TS PER FIM 49-11 FT 959.  DURING TS NOTICED LOW APU BAT VOTAGE.  REMOVED AND REPLACED APU BATTERY, IAW AMM 24-31-04 (OFF PART: PN 4-254-03, 1938).  PER MCC REQ REPLACED APU BATT CHARGER, IAW AMM 24-31-05.  OPERATIONS CHECK GOOD.  NO FUTHER DEFECTS NOTED AT THIS TIME.  THIS CLEARS MDDR 141330.
